# SDR UIEA2019052104250

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,411 hours, 21,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RADAR UNABLE TO CONTROL PITCH ON THE GROUND. ( PERFORMED OPS CHECK OF RT WX RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK NORMAL AT THIS TIME. )
